# SDR SWAA040819

- Difficulty date: March 17, 2004
- Submitted: March 19, 2004
- Operation: Air carrier
- Aircraft: N519SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25318
- Aircraft time: 40,523 hours, 40,014 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Loose
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EVAC SLIDE INADVERTENTLY PULLED FROM CASE.  REINSTALLED L1 DOOR EVAC SLIDE PER MM.
